S 3 -bundles and exotic actions
Bulletin de la Société Mathématique de France, Volume 112 (1984), p. 69-92
@article{BSMF_1984__112__69_0,
     author = {Rigas, Alcibiades},
     title = {$S^3$-bundles and exotic actions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     pages = {69-92},
     doi = {10.24033/bsmf.2001},
     zbl = {0573.57010},
     mrnumber = {86i:57028},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1984__112__69_0}
}
Rigas, A. $S^3$-bundles and exotic actions. Bulletin de la Société Mathématique de France, Volume 112 (1984) pp. 69-92. doi : 10.24033/bsmf.2001. http://www.numdam.org/item/BSMF_1984__112__69_0/

[A-H-S] Atiyah (M. F.), Hitchin (N. J.) and Singer (I. M.). - Self duality in four-dimensional riemannian geometry, Proc. R. Soc. London, Series A, Vol. 362, 1978, pp. 425-461. | MR 80d:53023 | Zbl 0389.53011

[C-G] Cheeger (J.) and Gromoll (D.). - On the structure of complete open manifolds of non-negative curvature, Ann. Math., Vol. 96, 1972, pp. 413-443. | MR 46 #8121 | Zbl 0246.53049

[D-R] Derdzinski (A) and Rigas (A). - Unflat connections in 3-sphere bundles over S4, Trans. A.M.S., Vol. 265, No. 2, 1981, pp. 485-493. | MR 82i:53026 | Zbl 0465.53028

[E-K] Eells (J.) and Kuiper (N). - An invariant for certain smooth manifolds, Ann. Mat. Pura Appl., 1962, pp. 93-110. | MR 27 #6280 | Zbl 0119.18704

[G-M] Gromoll (D.) and Meyer (W.). - An exotic sphere with non-negative sectional curvature, Ann. Math., Vol. 100, 1974, pp. 407-411. | MR 51 #11347 | Zbl 0293.53015

[H] Hilton (P.). - Suspension theorems and the generalized Hopf Invariant, Proc. London Math. Soc., Vol. 3, No 1, 1951, pp. 462-492. | MR 13,674b | Zbl 0045.12003

[HU] Hu (S.-T.). - Homotopy theory, Academic Press, 1959. | MR 21 #5186 | Zbl 0088.38803

[J-W] James (I. M.) and Whitehead (J. H. C.). - The homotopy theory of sphere bundles over spheres I and II, Proc. London Math. Soc., Vol. 4, 1954, pp. 196-218 and Vol. 5, 1955, pp. 148-166. | Zbl 0067.15901

[K-N] Kobayashi (S.) and Nomizu (K.). - Foundations of differential geometry, I, Interscience, New York and London, 1963. | MR 27 #2945 | Zbl 0119.37502

[R1] Rigas (A.). - Geodesic spheres as generators of πqO, πq+1 BO, Jour. dif. geom., Vol. 13, No. 4, 1978, pp. 527-545. | MR 81e:57043 | Zbl 0441.55013

[R2] Rigas (A.). - Some bundles of non-negative curvature, Math. Ann., Vol. 232, 1978, pp. 187-193. | MR 57 #4188 | Zbl 0354.53039

[S] Steenrod (N.). - The topology of fibre bundles, Princeton, Princeton Univ. Press, 1951. | MR 12,522b | Zbl 0054.07103

[T] Tamura (I.). - Homeomorphy classification of total spaces of sphere-bundles over spheres, J. Math. Soc. Japan, Vol. 10, 1958, pp. 29-43. | MR 20 #2717 | Zbl 0082.16601

[W] Wall (C. T. C.). - Surgery on compact manifolds, Academic Press, 1970. | MR 55 #4217 | Zbl 0219.57024

[We] Weinstein (A.). - Fat bundles and symplectic manifolds, Advances in Math., Vol. 37, No. 3, 1980, pp. 239-250. | MR 82a:53038 | Zbl 0449.53035